Skip to Main content Skip to Navigation


...
hal-00411846v3  Journal articles
Luc Miller. A direct Lebeau-Robbiano strategy for the observability of heat-like semigroups
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2010, 14 (4), pp.1465 - 1485. ⟨10.3934/dcdsb.2010.14.1465⟩
...
hal-00849938v2  Journal articles
Christian Léonard. Lazy random walks and optimal transport on graphs
Annals of Probability, Institute of Mathematical Statistics, 2016, 44 (3), pp.1864-1975
hal-01706194v1  Journal articles
Julien BureauxNathanaël Enriquez. The probability that two random integers are coprime
Mathematical News / Mathematische Nachrichten, Wiley-VCH Verlag, 2018, 291 (1), pp.24 - 27. ⟨10.1002/mana.201600526⟩
hal-02149580v1  Journal articles
Olivier Las VergnasChristophe JeunesseMoïse DeroPatrick Bury. Analyses lexicales des publications croisant numérique, apprentissages et pédagogie : une prédominance du e-teaching et du e-learning provoqué
Éducation permanente, Arcueil : Éducation permanente, 2019, Le numérique : une illusion pédagogique ?, 2019-2 (219), pp.128-144
hal-01616814v1  Journal articles
Line Chloé Le GoffPhilippe Soulier. Parameter Estimation of a Two-Colored Urn Model Class
International Journal of Biostatistics, De Gruyter, 2017, 13 (1), ⟨10.1515/ijb-2016-0029⟩
hal-03148412v1  Journal articles
Patrice BertailGabriela Ciolek. New Bernstein and Hoeffding type inequalities for regenerative Markov chains
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2019, 16 (1), pp.259. ⟨10.30757/ALEA.v16-09⟩
...
hal-02867190v2  Journal articles
Hélène HalconruyNicolas Marie. Kernel Selection in Nonparametric Regression
Mathematical Methods of Statistics, Allerton Press, Springer (link), 2020, 29 (1), pp.31-55
hal-01686003v1  Journal articles
Hrvoje PlaninićPhilippe Soulier. The tail process revisited
Extremes, Springer Verlag (Germany), 2019, 129 (11), pp.4209-4238. ⟨10.1007/s10687-018-0312-1⟩
hal-01616815v1  Journal articles
Wen CaoClifford HurvichPhilippe Soulier. Drift in Transaction-Level Asset Price Models
Journal of Time Series Analysis, Wiley-Blackwell, 2017, 38 (5), pp.769 - 790. ⟨10.1111/jtsa.12235⟩
...
hal-01840629v2  Journal articles
Ivan GentilChristian LéonardLuigia RipaniLuca Tamanini. An entropic interpolation proof of the HWI inequality
Stochastic Processes and their Applications, Elsevier, 2020, 130 (2), pp.907-923
...
hal-01354030v2  Journal articles
Alexandra CarpentierOlga KloppMatthias LöfflerRichard Nickl. Adaptive confidence sets for matrix completion
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2018, 24 (4A), pp.2429 - 2460